# SDR UALA2012070503615

- Difficulty date: July 2, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 47,507 hours, 18,935 cycles
- Engine: Iae V2522A5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: JS100A1
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IGN B FAULT DISPLAYED ON UPPER ECAM SCREEN.  REMOVED AND REPLACED BOTH ENGINE IGNITORS REF MM.  OPS CHECKED REF MM.  OPS CHECKED GOOD.  NO MESSAGES ON UPPER ECAM.
